# SDR DL738060572

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 12,872 hours, 8,081 cycles
- Engine: Ge CFM56*
- Engine time: 12,882 hours, 8,085 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,882 hours, 8,085 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FILTER BYPASS LIGHT FLICKERED THEN BECAME STEADY AT CRUISE THROTTLE WAS RETARDED LIGHT STAYED ILLUM.  ENGINE WAS SHUTDOWN PER QRH.  REPLACED NR 2 ENGINE ACCESSORY GEARBOX PER ESM 72-00-63.  ENG REQUIRES TEST 3B.  ENGINE LEAK CHECK AND TEST 3B C/W, NO LEAK NOTED.
